# SDR IPXA2671620

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310089
- Part serial: 001313
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP L/E SKIN DAMAGED 35.5" FROM INBD EDGE LT WING OTBD FLAP L/E SKIN DAMAGED 35.5" FROM INBD EDGE.  REPAIRED REF EO B767-5750-45780-B6C.
